Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have CML, on Gleevec. Was on antibiotic and neubilizer for MAC and Aspirgillus Niger fungus. Had stroke. Further?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1212 Questions
I have CML since 10/2008. Have successfully been on Gleevec for this whole time, daily. I am treated both locally and at MD XXXXXXX Also have very bad -3.7/-3.9, bones. Also have MAC, as well as Aspirgillus Niger, fungus. Was on heavy antibiotics and nebulizer for 102 days. At that time I had a minor stroke. I am no longer taking any antibiotics for those, for at least a year. My oncologist, as well as many of my other doctors feel that Reclast injection is my next step. In fact this Tuesday.
What do you think?
Posted Mon, 2 Sep 2013 in Blood Cancer(Leukemia)
Answered by Dr. Indranil Ghosh 23 minutes later
Thanks for your query.
It appears that your CML is now under control with Gleevec. Your fungal infection also seems under control. Your chief cause of concern now is osteoporosis. Reclast (zoledronate) is a very good drug for osteoporosis. It does not have too many adverse effects also. You need to maintain dental hygiene and avoid dental extraction while you are on it.

I think you can proceed with your Reclast injection as planned.

Hoep I have answered your query. I will be available to answer further follow up queries, if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor